brain-icon
Attached MRI Report
My mother is having constant back pain, since 10 days. Doctor advised MRI, gave Zocef 500. Back pain radiated to chest, tiny finger,left shoulder, hand. He referred to cardiologist did all test ECG,Echo, Tropolin. For BP mother is taking Amlovas 5 & Telvas 20. After taking medicine her BP subside for 2 hours then again shoot up . Her nerve is increasing BP & spine point results in BP fluctuations ? Why is the cause of? Shall I change BP medicine ? Any help appreciated.
27 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

I feel treatment is is in the right direction. Stick with medicines and follow ups. MRI spine findings may not cause such BP fluctuations. Later on one MRI spine contrast study can be repeated to see the spondylodiscitis progression and decide on further management.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +175
Consult with a doctor
Online now
Need to rule out cardiac cause first. Was there any previous history of TB? Is there any history of weight loss? Had she suffering from any other known ilness? Patiend will require physical clinical neurological examination. Will require mri films for fine detils.
Next Steps
clinical examination
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.